# SDR 96ZZZX4047

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911BY
- Make and model: Bolkms BK117A4
- Aircraft serial: 7127
- Engine: Lyc LTS101650B1
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 414144001
- Condition: Failed
- Location: Rt Eng Nr 2
- Part time: 726 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING HAS EXCESSIVE SCORING.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
